# SDR IXXA10SMN053S

- Difficulty date: April 16, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 90,739 hours, 30,862 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slot
- Condition: Damaged
- Location: Lt Wing
- Part time: 90,739 hours, 30,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LEFT WING INBOARD VANE SLOT WITH ELONGATED HOLES AT STATION XS 247.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED VANE SLOT.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO DISCREPANCY NOTED.  FABRICATED REPAIR DOUBLER, FILLER AND INTERNAL DOUBLER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 05/07/10, SEMAN DRAWING ED-5122 DATED 04/26/10, DC8 SRM 51-1-21, NDT SPM PART 06-10-0-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-20D, SRM 51-1-21, SRM 51-3-0 AND SRM 51-3-1.
